Journal of Computational and Engineering Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



J. Comp. Eng. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Comp. Eng. Math., 2014, том 1, выпуск 2, страницы 32–44 (Mi jcem44)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Computational Mathematics

Perturbation methods for inverse problems related to degenerate differential equations

A. Favini

University of Bologna, Bologna, Italy

Аннотация: Identification problem for possibly degenerate evolution equations on Banach spaces are considered. Such inverse problems are changed to direct differential problem, whose regular solvability has had recently large development. Some applications to concrete PDEs are given.

Ключевые слова: inverse problem, degenerate differential equation, linear relation, perturbation method.

Полный текст: PDF файл (178 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 34K27, 34K29, 47D06, 58D25
Поступила в редакцию: 13.11.2014
Язык публикации: английский

Образец цитирования: A. Favini, “Perturbation methods for inverse problems related to degenerate differential equations”, J. Comp. Eng. Math., 1:2 (2014), 32–44

Цитирование в формате AMSBIB
\RBibitem{Fav14}
\by A.~Favini
\paper Perturbation methods for inverse problems related to degenerate differential equations
\jour J. Comp. Eng. Math.
\yr 2014
\vol 1
\issue 2
\pages 32--44
\mathnet{http://mi.mathnet.ru/jcem44}
\zmath{https://zbmath.org/?q=an:1343.34049}
\elib{https://elibrary.ru/item.asp?id=23395658}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jcem44
  • http://mi.mathnet.ru/rus/jcem/v1/i2/p32

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. О. Кондюков, “Обобщенная модель несжимаемой вязкоупругой жидкости в магнитном поле Земли”, Вестн. Южно-Ур. ун-та. Сер. Матем. Мех. Физ., 8:3 (2016), 13–21  mathnet  crossref  elib
  • Journal of Computational and Engineering Mathematics
    Просмотров:
    Эта страница:144
    Полный текст:52
    Литература:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021